# SDR DL76L030659

- Difficulty date: July 17, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 25,481 hours, 4,101 cycles
- Engine: Pwa PW4060
- Engine time: 18,865 hours, 4,089 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727830
- Condition: Surges
- Location: Nr 1
- Part time: 18,865 hours, 4,089 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

NBR 1 ENGINE SURGED DURING CLIMB AT FL230. FLAMES REPORTED  BY PAXS AND F/A. ENGINE RECOVERED AND NORMAL INDICATIONS.   ENGINE CHANGE IN PROGRESS.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
